# SDR CALA2024121901583

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749FAL
- Aircraft time: 27,411 hours, 10,011 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED L-1 DOOR ESCAPE DOOR SLIDE F.O.M. INSTALLED L-1 ESCAPE DOOR SLIDE PER AMM REF. 25-66-01. VERIFIED RII REQUIREMENTS OF L1 DOOR SLIDE REINSTALL PER AMM 25-66-01 AND GMM 09-25-05.
